# SDR 9624679927

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, FOUND THAT THE RIGHT SIDE FLOOR EMERGENCY LIGHTS FROM ROWS 14 TO 17 WERE FLASHING.  REPLACED THE BATTERIES AND POWER SUPPLY AT THE AFT RIGHT EMERGENCY EXIT SIGN, CHECKED OK.
